# SDR WX0A2024042432021

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 75,826 hours, 29,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF. W/O # 501776-3, DURING OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM, EPSU UNIT FWD L FAILED. / "
